# SDR SWAA2013121623348

- Difficulty date: December 4, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 23,023 hours, 10,291 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115A3712
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 140BF CORRODED AROUND THE EDGES.  R & R PANEL IAW SRM.
